MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU343415
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
On april 10, 2019 a medwatch (mw5085320) was sent via email stating, ¿emergent surgery for ruptured thoracic aortic aneurysm.Determined later in her stat that likely delivery system (olive tip) of tevar placed emergently during active cpr was retained at the level of aortic bifurcation into left common iliac artery.No harm.¿ further information provided by the physician stated the patient was initially a ¿stable rupture¿ of taaa, who upon being in the or for a few minutes, with anesthesia preparation, developed over rupture requiring cpr.During the procedure they physician had to rapidly gain access and place the device.The sheath was reported to be one size smaller than ideal, but the device went up without difficulty and was deployed saving her life at that time.It was not recognized at that time that any problem occurred with device removal.The olive tip was recognized one month later on a ct scan.The olive remained in the patient and reportedly did not cause any adverse outcome.
 
Additional Manufacturer Narrative
H1: updated reportable event to malfunction.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8596643
Report Number2017233-2019-00330
Device Sequence Number13862845
Product Code MIH
UDI-Device Identifier00733132618156
UDI-Public00733132618156
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2021
Device Catalogue NumberTGU343415
Device Lot Number18316657
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight39